# SDR USAA000875

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 4 INCHES, STATION 947.5 FUSELAGE DRAIN BETWEEN STRINGER 27L AND 27R.  INSTALLED DOUBLER AND FILLER PER SRM 53-30-3.  CORROSION LEVEL 1.  (M)
